# SDR IPXA10M58810

- Difficulty date: March 1, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 79,797 hours, 13,133 cycles
- Engine: Pwa PW4462
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Rt Wing L/E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, RT L/E BEADED DOUBLER CRACKED XOS 793.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR DOUBLER, FILLER, AND ANGLES SRM 57-40-02 REPAIR 9, FIG 209.
